# SDR ASOA20140107010

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 28,258 hours, 21,736 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 14525669001
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,   INSPECTION FOUND VERTICAL STAB SPAR TO FRAME 75 FRETTING AT THE FUSELAGE.  MAINTENANCE COMPLIED WITH THE EC 5310-01317 TO REMOVED FITTING, REMOVED CORROSION, CHECK LIMITS AND REINSTALL FITTING.
